Sudhinol - Ranbaxy | DrugInfo.In

Sudhinol - Ranbaxy

The drug brand named Sudhinol contains generic salt-Acetaminophen and is manufactured by Ranbaxy.
Sudhinol is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02AC54-Dextropropoxyphene, combinations excluding psycholeptics.

Generic Salts


Acetaminophen
Dextropropoxyphene

Available types of drugs

Tablets; Oral; Acetaminophen 650 mg; Dextropropoxyphene 65 mg

Medical categories

Human Drug
Analgesics (opioid)

Usage-Diseases

N02AC54-Dextropropoxyphene, combinations excluding psycholeptics
N02BE51-Paracetamol, combinations excluding psycholeptics
Manufacturers
Ranbaxy

More Drugs